DORNOCH DUO FLUID CART - REFURBISHED; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Investigation is complete.This is an initial final report submission.Review of the most recent repair record determined that the issue was misreported and the power inlet module was found burned in both fuse ports and did not connect to the evac.The receiver, control board and power inlet module was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that this unit has no suction.This issue was discovered outside the surgical environment.Thus, no harm or delay was reported.At product evaluation investigation the power inlet module was found burned in both fuse ports.No additional event information available.